MAUDE Adverse Event Report: VENITI, INC. VICI

VENITI, INC. VICI
Model Number 26930
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that stent migration occurred.A 16 x 60mm x 100cm vici self-expanding stent was selected for use in the right iliac vein.A venogram and intravascular ultrasound (ivus) were used to image the lesion prior to stent implantation.There was no significant lesion or obstruction present, and the physician opted to stent based on symptoms alone.The reference vessel was 14mm and the stent was upsized by 2 mm.The stent was implanted without any difficulties and a balloon was used for post-dilation.Upon deployment, ivus was performed showing a well apposed stent and patent lumen.However, on the same day, after the patient was discharged, the stent migrated to the heart.The patient condition was stable, and the patient returned to the hospital where intervention was performed.The stent was retrieved and removed from the heart.
 
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that stent migration occurred.A 16 x 60mm x 100cm vici self-expanding stent was selected for use in the right iliac vein.A venogram and intravascular ultrasound (ivus) were used to image the lesion prior to stent implantation.There was no significant lesion or obstruction present, and the physician opted to stent based on symptoms alone.The reference vessel was 14mm and the stent was upsized by 2 mm.The stent was implanted without any difficulties and a balloon was used for post-dilation.Upon deployment, ivus was performed showing a well apposed stent and patent lumen.However, on the same day, after the patient was discharged, the stent migrated to the heart.The patient condition was stable, and the patient returned to the hospital where intervention was performed.The stent was retrieved and removed from the heart.It was further reported that the patient was treated due to symptomatic may-thurner on the left side.There was approximately an 85% focal compression on the left side.A vici stent was placed with no issues.A 16x60mm stent was also placed on the right side based on the patient symptoms.There was no compression and no identifiable lesion to treat.The landing zones were measured via ivus to be approximately 14mm.The 16x60 vici stent placed on the right side landed well below the ivc-civ confluence and entirely in the iliac vein.Both vici stents expanded as expected and were post-dilated with a balloon.Post-discharge (same day), the patient was readmitted and transferred to another hospital as the stent from the right iliac had migrated to the heart.The stent was removed from the heart.

Brand Name
VICI
Manufacturer (Section D)
VENITI, INC.
4025 clipper court
fremont CA 94538
MDR Report Key10569995
Report Number2134265-2020-13051
Device Sequence Number19619549
Product Code QAN
UDI-Device Identifier00852725008157
UDI-Public00852725008157
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number26930
Device Catalogue Number26930
Device Lot Number0020030006
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer10/01/2020
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date10/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;